# SDR USAASB98121

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24516
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE FORWARD CABIN EMERGENCY EXIT SIGNS INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY SUPPLY IN CHARGER UNIT.  OPS CHECK GOOD.  (M)
